# SDR 95FDEA00240

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C235-2) ON 344 FLOOR BEAM RBL 15 WL 208 UNDER NUTPLATE HOLE.  CORROSION PERMIATED THROUGH BEAM AND HAT CHANNEL OUT OF LIMITS PER FEDEX SRM 53-10-1 REMOVED, FABRICATED AND INSTALLED TOP CHORD OF FLOORBEAM BS 344 BLO TO RBL 60 IN IAW FEDEX SR 27-53-007.  REMOVED AND REPLACED HAT CHANNEL UNDER LAV WALL.
